# SDR SWAA2025012279929

- Difficulty date: December 21, 2024
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N7855A
- Make and model: Boeing 737-79P
- Aircraft serial: 29357
- Aircraft time: 58,892 hours, 38,173 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED FLOOR PANEL AT EQUIPMENT ELECTRONIC COMPARTMENT (1 E/A) 2024-766274<[01] TOOL USED: CALIPER: P/N: 500-197-30 S/N: A18229508 DUE DATE: 14-JAN-25.;[02] TOOL USED: HOTBONDER: P/N: HCS9200B S/N: 15102320 DUE DATE: 25-JAN-25;[03] TOOL USED: SCALE: P/N: CL5000 S/N: AE-408755 DUE DATE: 20-JUN-25;[04] TOOL USED: HOTBONDER: P/N:HCS9000B S/N: 18175469 DUE DATE: 14-AUG-25;[05] TOOL USED: SCALE: P/N: SPX621 S/N: 8340225489 DUE DATE: 22-FEB-25;[06] TOOL USED SCALE P/N SPX621 S/N 8340225489 DUE DATE 22/FEB/25;[07] TOOL USED: HOTBONDER: P/N: HCS9200B S/N: 16122983 DUE DATE: 15-FEB-25;[08] REPAIRED FLOOR PANEL AT EQUIPMENT ELECTRONIC COMPARTMENT IAW B737-700 SRM 53-00-50-2R-1 REPAIR 1 SEE INDIVIDUAL SIGNOFFS BELOW;[09] JOB COMPLETED  ITEM RII.
